# SDR CALA2014081891998

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 74,586 hours, 12,854 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED OIL, BURNT RUBBER FUMES IN ROWS 36 - 39.  TRIM AIR OFF FOR REMAINDER OF FLIGHT DUE TO CABIN FUMES.  RAN BOTH ENGS INDIVIDUALLY, RAN BOTH PACKS WITH TRIM AIR VLVS & RECIRCULATING FANS.  INSPECTED SEAT ROWS FROM 36 - 39 & WE WERE UNABLE TO DETECT ANY SMELL OR ODOR THROUGHOUT THE CABIN.
